# SDR DALA13010855816

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 34,545 hours, 11,384 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED VERTICAL STAB RT FWD TORQUE BOX PANEL.  PANEL REMOVED AND INSTALLED.   COMPLIED WITH IAW ERA 512204-14, REV ORG.
